MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS); INSUFFLATOR, LAPAROSCOPIC
Model Number FM300
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.Filling on behalf of world of medicine (wom).
 
Event or Problem Description
It was reported that the patient suffered negative impact to their vitals.
 
Additional Manufacturer Narrative
This device was received at oem-wom for evaluation.Based on the oem-wom investigation report , the reported failure ¿over pressure¿ was not confirmed.According to wom: visual inspection.The device was received on apr 18, 2023 for evaluation.The unit was shipped with the correct packaging, (packaging in good condition) device in fair cosmetic condition, device presented some damage on lower and upper casing.Functional inspection: functional inspection indicated the returned device passed all criteria.This included a pressure, occlusion, safety valve and overpressure test with a result of pass.Dimensional inspection: due to the nature of the reported event, the dimensional inspection was deemed unnecessary and therefore not performed.Investigation conclusion: the results of the investigation performed indicated that the returned pneumoclear plus co2 conditioning insufflator, catalog#0620050000 rev v, sn (b)(6) is working according to specification.Probable root cause: the complainant stated that during a pediatric surgery, the patient's vitals went down and when insufflation stopped patient's vitals went back to normal.It was confirmed that the user used the advanced mode and not the pediatric mode as intended.The advanced flow operating mode is designed for laparoscopies performed on normal weight and obese patients over the age of 14.The advanced flow operating mode is not designed for newborns, infants, and children under the age of 14.The pediatric operating mode is designed for these patient groups.Therefore, the most probable root cause is an off-label use the reported failure mode will be monitored for future reoccurrence.Stryker is the initial importer of this product.The legal manufacturer is world of medicine (wom).Wom has been made aware of this report event.Please note that section g4 has been updated to k201361.
 
Event or Problem Description
It was reported that the patient suffered negative impact to their vitals.

Brand Name
PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16820287
Report Number0002936485-2023-00347
Device Sequence Number12545769
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public04056702001308
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFM300
Device Catalogue Number0620050000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown